# SDR DALA2018021500931

- Difficulty date: February 14, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 75,442 hours, 56,695 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Tape
- Condition: Missing
- Location: Hydraulic Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR AD INITIAL INSPECTION, MISSING AND WORN TIE TAPE ON AUX HYDRAULIC PUMP POWER FEEDER WIRING. TIE TAPE WAS REPLACED PER ERA 467688-14MAAD REV D.
